I originally started off two months ago with chest pain and was diagnosed with costochondritis (sp?) which then resulted in medicine for the pain and also medicine for acid reflux just in case. I took it, the pain didn't go away. However, I started getting terrible migraines -- it lasted about four days before I went to the ER. The pain is located at my temples and radiates down to jaw and there is a numbness sensation. Also, I have left body pain mostly. My chest, my arms, my back, everything ache. I was told that I had a kidney infection via urinalysis and they gave me fluids / medicine. I felt a little better for a day, but the last day of medicine I relapsed and feel even worse now. I went to the emergency room again because I still have the migraine pain, the left chest and side pain, back pain, and now a fever. My doctor said that I didn't even have a kidney infection anymore and that my CT scan showed nothing wrong in my kidneys. Baffled, he said it was possible that I may have something like lupus. Would I get a bad fever randomly now out of nowhere with lupus? I had no fever during my kidney infection which is weird as to why I have it now and my body aches so bad. My whole life I've had a general malaise feeling, history of UTI's. and have been diagnosed wrongly with things like mono and kidney infections if that helps to add to the story.
The American College of Rheumatology (ACR) has identified 11 characteristics that should be present for diagnosis of SLE or lupus and it is important that at least 4 of the characteristics should be present for a confirmed diagnosis. This includes serositis (pleurisy or pericardiatis, since you had bronchial infection, ask your doctor to check for pleurisy or inflammation of lining of lung), mouth ulcer, low WBC or leucopenia/anemia (hemolytic)/thrombocytopenia/lymphopenia, arthritis, kidney involvement, high ANA, finding of Smith Antibody (Anti-Smith)/ dsDNA/ antiphospholipid antibodies (anticardiolipin immunoglobulin G [IgG] or immunoglobulin M [IgM] or lupus anticoagulant), neurological features like seizures and psychosis, discoid rash and malar rash. Discuss this with your doctor.
If you are having recurrent UTI then there are two possibilities. One is that the antibiotic which you are taking is not effective against the micro-organism causing the infection. The other is that you have a stone in the urinary system, which though is asymptomatic is acting as the source of infection. It can also be due to a STD if you also get UTI after sex. Non specific bacterial infection,or fungal infection can also cause recurrent UTI. Do discuss this with your doctor and get yourself examined. Take care!
Hey I'm no doctor but I went through the samething this time last year and they told me the same stuff till three months later found a blood clot in my lungs did the tests and it was a type of lupus but I was told all the same stuff u were but it is lupus I've been on a bloodthinner for a year now to help thin my blood
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.